# SDR AALA2009020900048

- Difficulty date: January 9, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 67,122 hours, 35,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STATION 1338 RIGHT SIDE (LAVATORY).  REPLACED RIGHT OUTBOARD TOP ANGLE AT STATION 1338 ON FLOORBEAM IN ACCORDANCE WITH SRM 53-05-00.
